EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 3, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-012-44-3009 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Code |
Osteolysis (2377)
| Date of Event |
03/30/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10: 02-010-01-0330 - lgc femoral ps cem right sz 3 (b)(6).02-012-45-3020 - lgc tibial fit tray cem sz 3f / 2t (b)(6).204-32-08 - stem extension 80l x12 mm (b)(6).204-70-00 - tibial stem ext.Screw (b)(6).The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
Event or Problem Description
As reported, approximately 7 years and 7 months post the initial right total knee arthroplasty, the patient's tibial and patellar polys were revised due to wear.Bone scans showed hot activity on the posterior femur, which could indicate osteolysis and loosening of the component.Intra-op findings demonstrated a well-fixed femur, therefore only the polys were revised.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.